Dr. Pradip Kumar | Department of Mathematics

Profile

Dr. Pradip
Kumar
Assistant Professor
Department of Mathematics
School of Natural Sciences (SNS)
A111 K
Block-A, Shiv Nadar University
Greater Nodia Uttar Pradesh
India
91-120-7170100
Extn: 
764
Profile Summary 

My personal webpage: https://sites.google.com/view/pradip-kumar 

We are organizing a workshop on Zero Mean Curvature Surfaces and related areas, Visit the page: https://bit.ly/ZMC2022SNU

 

Educational Qualifications 
2014
Ph.D.
Harish Chandra Research Institute, Allahabad
2009
M.Sc.
IIT Kanpur
Work Experience 
02/14Present
Assistant Professor,
Department of Mathematics, School of Natural Sciences, Shiv Nadar University, Delhi-NCR
I currently work here
Research Areas 
Awards(Selected): 
2018

IEMath-GR support for visits of young talented researchers by the University of Granada, Spain.

Scholarly Activity

Journal Publications (accepted or published)

2020

with  Samir Hazra and Vidisha Kairam, Singularities of generalized maximal immersions. The Mathematics Student ISSN: 0025-5742
Vol. 89, Nos. 3-4, July-December (2020), 145–164

2018

with Dey R., Kumar Pradip, and Singh R.K.. Existence of maximal surface containing given curve and special singularity.  Accepted:  Journal of Ramanujam Mathematical Society.

2017

(with Neha Gupta) A remark on extension of a monoidal structure., ANNALES UNIV. SCI. BUDAPEST., 60 (2017), 111

2017

(with Priyanka Grover) Perturbation bounds for Mostow's decomposition and the bipolar decomposition., Linear Algebra Appl. 529 (2017), 12–29

2015

Darboux chart on projective limit of weak symplectic Banach manifold., Int. J. Geom. Methods Mod. Phys. 12 (2015), no. 7, 1550072, 13 pp.

2013

Almost complex structure on path space., Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 3, 1220034, 7 pp.

2013

(with Rukmini Dey) One-parameter family of solitons from minimal surfaces., Proc. Indian Acad. Sci. Math. Sci. 123 (2013), no. 1, 55–65